SciELO - Scientific Electronic Library Online

vol.22 número2The octopuses speciesSoft graph coloring índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados




Links relacionados

  • Não possue artigos similaresSimilares em SciELO


Revista de Matemática Teoría y Aplicaciones

versão impressa ISSN 1409-2433


BOAVENTURA-NETTO, Paulo Oswaldo. Graph irregularity: discussion, graph extensions and new proposals. Rev. Mat [online]. 2015, vol.22, n.2, pp.293-310. ISSN 1409-2433.

This paper presents some measures of graph irregularity found in the literature. From their discussion two important points appear: first, the absence of relationship between all of them, but a single exception, with the structures of the corresponding graphs and, moreover, their known extremal values correspond to graphs having degree sequences with few different values. Two new measures are proposed, seeking to meet these points. Their values are calculated for extremal graphs associated with other measures and for antiregular graphs. Finally, we calculate the boxplots of all these measures for some sets of graphs taken from the literature and also for four sets where the ordered degree sequences are constant. All measures involved have polynomial complexity.

Palavras-chave : Graphs; irregularity; irregularity measures; graph extensions.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )